https://www.staples-3p.com/s7/is/image/Staples/B3B39576-07E0-4FED-90485724E169B959_sc7
Bayer 325mg Genuine Buffered Aspirin (NSAID) Tablet, 2/Pouch, 30 Pouches/Box (64268)
$17.99
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
  • Get fast relief from headaches and body aches with this aspirin (NSAID) pain reliever tablet
  • Contains 325mg of buffered aspirin, drink a whole glass of water with each dose
  • Two tablets per pouch, 30 pouches per box (60 tablets in total)

Bayer 325mg Genuine Buffered Aspirin (NSAID) Tablet, 2/Pouch, 30 Pouches/Box (64268)

Item #: 24575289Model #: 64268
$17.99
30/box

Free Returns

Online. In store. Always free.

Learn More

$9.99 Staples Easy button. Add to cart
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30

Consider this similar product

Tylenol Extra Strength Caplets, 30/Box (64478/7003-30)~#|#~sp168530779_sc7
Price is $23.99
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
Customers bought together
Bayer 325mg Genuine Buffered Aspirin (NSAID) Tablet, 2/Pouch, 30 Pouches/Box (64268)
Bayer 325mg Genuine Buffered Aspirin (NSAID) Tablet, 2/Pouch, 30 Pouches/Box (64268) is Your Product
Price is $17.99
Benadryl Allergy Ultratabs Tablets, 60/Box, 2/Pack (24489863)Benadryl Allergy Ultratabs Tablets, 60/Box, 2/Pack (24489863)
Price is $35.79
Price for both
$53.78
  • About this product

    For all kinds of aches and pains, the Bayer genuine aspirin is an effective way to relieve pain, so you can get back to your busy life.

    • Get fast relief from headaches and body aches with this aspirin (NSAID) pain reliever tablet
    • Contains 325mg of buffered aspirin, drink a whole glass of water with each dose
    • Two tablets per pouch, 30 pouches per box (60 tablets in total)
    • Temporarily relieves minor aches and pains due to headache, muscle pain, toothache, menstrual pain, pain and fever of colds, minor pain of arthritis
    • Temporarily reduces fever
    • Recommended for both adults and children 12 years or older

    Frequently bought together

    Compare similar items

    Product specifications table
    Attributes Bayer 325mg Genuine Buffered Aspirin (NSAID) Tablet, 2/Pouch, 30 Pouches/Box (64268) Advil Ibuprofen Pain Reliever, 200mg, 2/Packet, 50 Packets/Box (15489) Tylenol Extra Strength Caplets, Fever Reducer and Pain Reliever, 500 mg, 50 Count, 2/Pack (487348) Tylenol Extra Strength Caplets, 30/Box (64478/7003-30) First Aid Only Aspirin Pain Reliever, 325 mg, 2 Tablets/Packet, 10 Packets/Box (FAE-7004)
    Your product
    Price is $17.99
    Reviews
    3.7
    3
    4.7
    145
    4.8
    156
    4.9
    17
    Delivery Information
    Delivery by Tue, Sep 02
    Delivery by Tue, Sep 02
    Delivery by Tue, Sep 02
    Delivery by Tue, Sep 02
    Delivery by Tue, Sep 02
    Available in my store
    No
    No
    No
    No
    No
    Aspirin & Pain Reliever Type
    Tablet
    Tablet
    Caplet
    Capsule
    Capsule
    Pack Qty
    60
    100
    100
    30
    10
    Next Day Delivery
    Yes
    Yes
    Yes
    Yes
    Yes
    OTC Pharmaceutical & Supplement Ingredient
    Buffered aspirin (NSAID)
    Ibuprofen
    Acetaminophen
    Acetaminophen
    Data not available
    Dosage Format
    Tablet
    Tablet
    Caplet
    Caplet
    Data not available
    Milligrams of Main Active Ingredient
    325
    200
    500
    500
    Data not available
    OTC Pharmaceuticals & Supplements Type
    Pain Reliever
    Pain Reliever
    Pain Reliever
    Pain Reliever
    Data not available
    Add To Cart
    Add To Cart
    Add To Cart
    Add To Cart